liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Time to a single hybridization event in a group of species with unknown ancestral history
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden.
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden / Department of Biological and Environmental Science, University of Gothenburg, Gothenburg, Sweden.
Department of Biological and Environmental Science, University of Gothenburg, Gothenburg, Sweden.
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg, Gothenburg, Sweden.
2013 (English)In: Journal of Theoretical Biology, ISSN 0022-5193, E-ISSN 1095-8541, Vol. 322, p. 1-6Article in journal (Refereed) Published
Abstract [en]

We consider a stochastic process for the generation of species which combines a Yule process with a simple model for hybridization between pairs of co-existent species. We assume that the origin of the process, when there was one species, occurred at an unknown time in the past, and we condition the process on producing n species via the Yule process and a single hybridization event. We prove results about the distribution of the time of the hybridization event. In particular we calculate a formula for all moments, and show that under various conditions, the distribution tends to an exponential with rate twice that of the birth rate for the Yule process.

Place, publisher, year, edition, pages
Elsevier, 2013. Vol. 322, p. 1-6
Keywords [en]
Theoretical phylogenetics, Yule tree, Polyploidy, Uncertainty in phylogeny
National Category
Probability Theory and Statistics Evolutionary Biology
Research subject
Mathematical Statistics; Statistics; Textile Studies; Textile Studies
Identifiers
URN: urn:nbn:se:liu:diva-140848DOI: 10.1016/j.jtbi.2013.01.001OAI: oai:DiVA.org:liu-140848DiVA, id: diva2:1141111
Available from: 2015-01-19 Created: 2017-09-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Bartoszek, Krzysztof
In the same journal
Journal of Theoretical Biology
Probability Theory and StatisticsEvolutionary Biology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf